# SDR PIDA06029

- Difficulty date: February 28, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,364 hours, 27,298 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Unit
- Condition: Out Of Adjust
- Location: Auto Throttles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE ADVANCES THRUST LEVERS UNCOMMANDED.  ADJUSTED RIGHT ENGINE LVDT PER MM 22-31-81.
